Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Approximating fixed points of strongly pseudocontractive mappings by a new iteration method
Journal: Applicable Analysis
Volume: 84
Issue: 1
First page: 89
Last page: 102
Issue Date: 1-Jan-2005
ISSN: 0003-6811
DOI: 10.1080/00036810410001724643
Abstract: 
In this article we investigate the convergence of the iterative process defined by (Formula presented.) for strongly pseudocontractive mappings, where (Formula presented.) are k sequences in a real Banach space X and (Formula presented.) are k real sequences in the interval [0,1]. Also, we investigate a class of difference inequalities that often appears in the investigation of the iterative process.
Keywords: 2000 Mathematics Subject Classifications: Primary 47H10 | Accretive mapping | Difference inequality | Iteration method | Secondary 39A10, 40A05 | Strongly pseudocontractive
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

16
checked on Jan 28, 2023

Page view(s)

20
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.